On strong cyclic behavior of the adjoint ω-hyponormal operators

Benhida, Chafiq and El Wahbi, Bouazza and Zerouali, Elhassan: On strong cyclic behavior of the adjoint ω-hyponormal operators. Acta scientiarum mathematicarum, (75) 1-2. pp. 275-287. (2009)

[img] Cikk, tanulmány, mű
math_075_numb_001_002_275-287.pdf
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2009
Volume: 75
Number: 1-2
Page Range: pp. 275-287
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 286-287.; Abstract
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:09
Last Modified: 2019. Sep. 09. 13:42
URI: http://acta.bibl.u-szeged.hu/id/eprint/16301

Actions (login required)

View Item View Item